# SDR SWIA20251226007

- Difficulty date: October 7, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 38,726 hours, 24,998 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670322843
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON JOINT ANGLE AT FS 379.00 - FS 394.00 STGR 23R.  LOCATED AND DRILLED NEW ANGLE AT STGR 23R BETWEEN FS 379.00 - FS 394.00 REF CRJ 900 SRM 51-40-11-001-001-A01. INSTALLED NEW DIAPHRAGM ANGLE AT FS 379.00 - FS 394.00 AT STGR 23R REF DWG SH670-32280 REV. H, SRM 51-42-06-001-001-A01. SKYCARD 51-900-1002-SKY COMPLIED WITH. ALL CHECK GOOD.
